# SDR 2025FA0000529

- Difficulty date: July 18, 2025
- Submitted: July 29, 2025
- Operation: General aviation
- Aircraft: DELFL
- Make and model: Cirrus SR22T
- Aircraft serial: 3142
- Aircraft time: 1,070 hours, 1,070 cycles
- Engine: Cont IO550N
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7414 · Magneto/Distributor
- Part: Filter
- Part number: 883311BX
- Condition: Melted
- Location: Engine Bay
- Part time: 79 hours, 79 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURIZED MAGNETO AIR SOURCE FILTER MELTED/DEFORMED AFTER ONLY 79H AFTER INSTALLATION. BLOCKAGE OF AIR TO MAGNETO CAUSED LEFT MAGNETO FAILURE, WHICH WAS ALSO JUST 79H AFTER REPLACEMENT. PROBLEM SEEMS TO OCCUR FREQUENTLY WITH THAT FILTER INSTALLATION IN SR22 TURBO MODELS. SERIOUS RISK FOR INFLIGHT ENGINE FAILURE. FILTER WITH THAT INSTALLATION OBVIOUSLY NOT FIT FOR PURPOSE AND NOT SAFE FOR OPERATION. SIL24-02 WITH ROBUST FILTER DOES UNFORTUNATELY NOT APPLY FOR TN MODELS.
